# SDR CALA2015070694044

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 81,306 hours, 11,104 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOPERATIVE AT ROWS 8D, 9D, 10D, 8H, 9H & 10H.  R & R LIGHTING BATTERY PACK PN D717-01-100, SN 165947 IAW AMM 33-51-06.  OPERATIONS CHECKED NORMAL.
